Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can I use anastim concentrate hair tonic for postpartum hair loss?

Jan 2014
User rating for this question
Answered by

Practicing since : 2002
Answered : 5930 Questions
Hello, I gave birth to my son before five months. Now i am loosing lots of hair.. It has become worse just in one month. Can i try anastim concentrate hair tonic? Pleaseeeee help..
Posted Fri, 21 Feb 2014 in Skin Hair and Nails
Answered by Dr. Kakkar S. 1 hour later
Brief Answer: Post-partum hair loss(TELOGEN EFFLUVIUM) Detailed Answer: Hello and welcome to XXXXXXX You seem to have what is called post partum hair loss. This usually starts in the third or fourth month postpartum and ends by six months. This is a temporary phase. During pregnancy the increased levels of estrogens in your body makes your hair thick and lusturous, hair that would normally fall out stays put, resulting in thicker hair. After delivery when estrogen levels fall you start losing all those hair that were resting during pregnancy. This temporary hair loss doesn't mean you're deficient in nutrition or vitamins, infact its hormonal. I would advice to take a good healthy diet, continue with your Iron and calcium supplements and Vit D supplements till you are breast feeding. Take a high protein diet because hair is all protein(keratin). Anastim hair lotion is claimed to curb hair fall and stimulate hair regrowth. It can definitely be tried in your case. take care regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor